Lacunary series

Files in this item

Files Size Format View Description
article_RI144261.pdf 784.4Kb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: Lacunary series
Author: Mandelbrojt, Szolem, 1899-
Series: The Rice Institute Pamphlet, Volume 14, Number 4
Issue: Issue 4
Date: 1927-10
Citation: Mandelbrojt, Szolem, 1899-. (1927). "Lacunary series." vol. 14. no. 4, pp. 261-284.

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)